MAUDE Adverse Event Report: Medline Industries LP Medline; Basic Pack

Medline Industries LP Medline; Basic Pack
Catalog Number DYNJ81702
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
Basic Pack
Manufacturer (Section D)
Medline Industries LP
three lakes dr
northfield IL 60093
Manufacturer Contact
michael crook
three lakes dr
northfield, IL 60093
MDR Report Key50933431
Report Number1417592-2026-53219
Device Sequence Number21209570
Product Code LRO
UDI-Device Identifier10195327135447
UDI-Public10195327135447
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ81702
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/18/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown